Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 118, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 11:35 AM EST for Fulton County, Georgia. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 7, 2020, 11:35 AM EST (16:35 UTC)
- Expired
- Feb 8, 2020, 5:48 AM EST
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek below Hog Wallow at Roswell (RWSG1). The gauge peaked at 11.08 ft at Feb 7, 2020, 7:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335757, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
551 WGUS42 KFFC 071635 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 1135 AM EST Fri Feb 7 2020 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Big Creek below Hog Wallow Creek near Roswell affecting Fulton County .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC121-080634- /O.NEW.KFFC.FL.W.0118.200207T1635Z-000000T0000Z/ /RWSG1.1.ER.200207T1634Z.200207T1634Z.000000T0000Z.NO/ 1135 AM EST Fri Feb 7 2020 The National Weather Service in Peachtree City has issued a * Flood Warning for The Big Creek below Hog Wallow Creek near Roswell. * From this morning until further notice. * At 11 AM Friday the stage was 9.7 feet...and rising. * Flood stage is 10 feet. * At 10 feet...Flood Stage is reached. Minor flooding of woodlands and grassy areas begin along the creek upstream and downstream from the gage off Oxbo Drive in the Roswell area. Also high water continues to encroach into the Big Creek Park two miles downstream along Roswell Road and Riverside Road. If the Roswell gage on the Chattahoochee River is 8 feet or higher...then the combination of flows will cause the access road to the Huntcliff horse stables across from Azalea Park to begin to flood. && LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436 $$
3 follow-up statements
991
WGUS82 KFFC 071847
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
146 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
...The Flood Warning continues for the following rivers in Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County
GAC117-121-080845-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-200209T0600Z/
/APHG1.2.ER.200206T1348Z.200207T1400Z.200209T0000Z.NR/
146 PM EST Fri Feb 7 2020
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Big Creek near Alpharetta.
* Until late Saturday night.
* At 1 PM Friday the stage was 10.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by Saturday
evening.
* At 10 feet...Minor flooding continues along the creek from near Cumming
to Alpharetta and Roswell. Backyards of homes off Seale Drive and Gunter
Court and portions of the Golf of Georgia are under a foot of water. The
Big Creek Greenway experiences significant flooding up to 4 feet deep with
closure of the paths. This especially occurs upstream and downstream from
the gage on Kimball Bridge Road and Rock Mill Park. A large portion of
the YMCA Campground off Preston Ridge Road will be under a two feet of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC121-080845-
/O.CON.KFFC.FL.W.0118.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200207T1830Z.000000T0000Z.NO/
146 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 1 PM Friday the stage was 10.3 feet...and rising.
* Minor flooding will continue.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached. Minor flooding of woodlands
and grassy areas begin along the creek upstream and downstream from
the gage off Oxbo Drive in the Roswell area. Also high water
continues to encroach into the Big Creek Park two miles downstream
along Roswell Road and Riverside Road. If the Roswell gage on the
Chattahoochee River is 8 feet or higher...then the combination of
flows will cause the access road to the Huntcliff horse stables
across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436
$$586
WGUS82 KFFC 080149
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
849 PM EST Fri Feb 7 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Chattahoochee River near Whitesburg affecting Carroll...Coweta and
Heard Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Sweetwater Creek near Austell affecting Cobb and Douglas Counties
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties
Flint River near Carsonville Hwy. 19 affecting Crawford...
Talbot...Taylor and Upson Counties
...The Flood Warning continues for the following rivers in Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County
GAC117-121-081548-
/O.EXT.KFFC.FL.W.0036.000000T0000Z-200209T0000Z/
/APHG1.2.ER.200206T1348Z.200207T1400Z.200208T1800Z.NR/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Creek near Alpharetta.
* Until Saturday evening.
* At 7 PM Friday the stage was 10 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 7 feet.
* The river will continue to fall to below flood stage by early
Saturday afternoon.
* At 10 feet...Minor flooding expands along the creek from near
Cumming to Alpharetta and Roswell. Backyards of homes off Seale
Drive and Gunter Court and portions of the Golf of Georgia are
under a foot of water. The Big Creek Greenway experiences
significant flooding up to 4 feet deep with closure of the paths.
This especially occurs upstream and downstream from the gage on
Kimball Bridge Road and Rock Mill Park. A large portion of the YMCA
Campground off Preston Ridge Road will be under a two feet of
water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC121-081548-
/O.CON.KFFC.FL.W.0118.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.200207T1634Z.200208T0000Z.000000T0000Z.NR/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 8 PM Friday the stage was 11 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 10 feet...Flood Stage is reached. Minor flooding of woodlands
and grassy areas begin along the creek upstream and downstream from
the gage off Oxbo Drive in the Roswell area. Also high water
continues to encroach into the Big Creek Park two miles downstream
along Roswell Road and Riverside Road. If the Roswell gage on the
Chattahoochee River is 8 feet or higher...then the combination of
flows will cause the access road to the Huntcliff horse stables
across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436
$$
GAC045-077-149-080851-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-200208T0851Z/
/WHTG1.1.ER.200207T0841Z.200207T1900Z.200208T0251Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Chattahoochee River near Whitesburg.
* Until late tonight.
* At 8 PM Friday the stage was 17.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* The river will continue to fall to below flood stage tonight.
* At 17 feet...Flood Stage is reached. Minor flooding begins in the
woodlands and fields along the river upstream and downstream from
the gage on U.S. Highway 27 or Georgia Highway 16. Flood waters
reach the top of the boat ramp at Riverside Park next to the
bridge. The playground at a day use area on the west side of the
Chattahoochee Bend State Park will begin to flood.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
ALC081-113-GAC053-215-081200-
/O.EXT.KFFC.FL.W.0123.000000T0000Z-200208T1200Z/
/CBUG1.1.ER.200208T0107Z.200208T0115Z.200208T0600Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Chattahoochee River near Columbus.
* Until Saturday morning.
* At 8 PM Friday the stage was 27 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 27 feet.
* The river will fall below flood stage early Saturday morning.
* At 27 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC067-097-081548-
/O.EXT.KFFC.FL.W.0079.000000T0000Z-200209T1044Z/
/AUSG1.1.ER.200207T0900Z.200208T1200Z.200209T0444Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Sweetwater Creek near Austell.
* Until late Saturday night.
* At 8 PM Friday the stage was 12.0 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 10 feet.
* The river will continue rising to near 12.3 feet by Saturday
morning. The river will fall below flood stage late Saturday
evening.
* At 12 feet...Minor flooding continues in the woodlands and fields
upstream and downstream from the gage near the Interstate 20
bridge. Portions of a paintball playing field just downstream of
the bridge and athletic fields in the Woodrow Wilson Park on Mount
Vernon Road are flooded with one to two feet of water. Water also
floods yards of four elevated homes along Mount Vernon Road. A
portion of Wren Circle in Douglas County...the County Iron Works
and Sunlight Drive in Cobb County begin to flood.
&&
LAT...LON 3379 8464 3385 8463 3380 8459 3374 8459
3370 8463 3376 8466
$$
GAC113-255-081548-
/O.EXT.KFFC.FL.W.0093.000000T0000Z-200209T1330Z/
/GRFG1.1.ER.200207T0550Z.200207T1900Z.200209T0730Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Flint River near Griffin Hwy. 16.
* Until Sunday morning.
* At 7 PM Friday the stage was 13.2 feet...and nearly steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will remain nearly steady through Saturday morning and
begin to fall. The river will fall below flood stage early
Sunday morning.
* At 13 feet...Minor flooding continues in the woodlands...fields
and pasture upstream and downstream from the gage on Georgia
Highway 16 or Newnan Road. The backyards of homes at the end of
Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3316 8447 3322 8450
$$
GAC079-263-269-293-081548-
/O.EXT.KFFC.FL.W.0095.000000T0000Z-200210T1036Z/
/CLUG1.1.ER.200207T0219Z.200208T0600Z.200210T0436Z.NO/
849 PM EST Fri Feb 7 2020
The Flood Warning continues for
The Flint River near Carsonville Hwy. 19.
* Until late Sunday night.
* At 8 PM Friday the stage was 22.5 feet...and rising.
* Minor flooding is occurring is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 22.7 feet by early Saturday
morning. The river will fall below flood stage Sunday before
midnight.
* At 22 feet...Minor flooding expands into the woodlands and fields
along the river upstream and downstream from the gage on U.S.
Highway 19. The flood waters will be up to 4 feet deep over the top
of the boat ramp and cover a portion of the access road by the
bridge on the Taylor County side of the river.
&&
LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
3265 8415 3276 8437
$$768 WGUS82 KFFC 081048 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 548 AM EST Sat Feb 8 2020 ...The Flood Warning is cancelled for the following rivers in Georgia... Big Creek below Hog Wallow Creek near Roswell affecting Fulton County GAC121-081118- /O.CAN.KFFC.FL.W.0118.000000T0000Z-200208T1048Z/ /RWSG1.1.ER.200207T1634Z.200208T0000Z.200208T0715Z.NR/ 548 AM EST Sat Feb 8 2020 The Flood Warning is cancelled for The Big Creek below Hog Wallow Creek near Roswell. * This takes effect immediately. * At 5 AM Saturday the stage was 9.1 feet...and falling. * Flood stage is 10 feet. * The creek will continue to fall. && LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436 3404 8436 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 8:39 AM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Feb 7, 8:39 AM EST, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 839 AM EST Fri Feb 7 2020 ...Morning Update... .UPDATE... Good Morning, ATL! Some lucky folks in the north Atlanta metro may look up at just the right time to catch some light snow flurries this morning. Areas of these flurries may also stay along the I-20 corridor west of ATL and the I-85 corridor east-northeast of ATL. We've also received a few reports of ice this morning, and while the morning soundings do not represent sleet profiles, this is likely graupel! Also called snow pellets, this somewhat rare phenomenon forms when supercooled water droplets freeze when coming in contact with falling snowflakes. However, no impacts are expected from any wintry precip around these areas as temperatures are expected to remain above freezing in the these areas. Further north in the GA mountains some light snow accumulations may be possible, especially along some eastern slopes of the elevated terrain and in the highest elevations. Outside some locally higher amounts, only a dusting to around a 1/2 inch is expected. Thiem && .PREV DISCUSSION... /Issued 335 AM EST Fri Feb 7 2020/ SHORT TERM /Today through Saturday/... A short wave in the upper flow will move across the area this morning. The main concern is will there be accumulating snow over the far northern counties. The airmass is getting colder and you can't rule out some small accumulations, most so at the higher elevations and probably most likely on grassy surfaces and not so much the roads. Maybe a 1/2 inch or less. Otherwise the lingering light rain/showers will come to an end over areas farther south. The winds have already increased for some areas and spotty wind advisory criteria winds(20 mph sustained) can be expected but not widespread enough for an advisory. The winds will decrease quickly come evening. The models are rather inconsistent with another short wave for Saturday. Depending on the timing and if precip can be produced, there could be a rain/snow shower mix and possible small accumulations in the northeast mountains. Forecast high temperatures are running about 8 to 15 degrees below normal across the area for today and about 1 to 10 degrees below normal for Saturday. Forecast low temperatures are running within a few degrees of normal for tonight. Overall confidence is medium to high except low for snow amounts. BDL LONG TERM /Saturday Night through Thursday/... The long term portion begins with exiting clipper type system and high pressure building in its wake. This will be one of the few dry periods in the extended portion and will be a brief one. The high just north of the area through will allow for a rather cold night but seasonal with upper 20s mountains and around freezing for the remainder of North GA. We should squeeze out one additional dry day on Sunday but SW flow aloft and departing surface high should allow for above normal temps again with around 60 for the Atlanta metro and mid to upper 60s for Central GA. Next system will move in on Mon with good agreement among the long term guidance on timing. Perturbations in the SW flow aloft will allow for categorical pops by Monday afternoon. Unfortunately, rainfall amounts with this system are trending upwards with another 2 inches possible in areas that do not need it, namely far North GA. Even worse is the trend in especially the GFS of stalling the front over the area through Tuesday with an additional 2 inches transitioning to the metro portions. Overall for the event, the GFS is showing 2 to 4 inches which almost certainly create additional flooding concerns for next week. We never do get out of the SW flow and this just allows wave after wave to form along the frontal boundary bringing periods of moderate rainfall through the entire extended. Total QPF from the GFS for the extended period is on the order of 5 inches across portions of the area. The only periods of thunder for the extended will be for portions of Central GA Tuesday into Wednesday. Deese AVIATION... 12Z Update... A mixed bag of MVFR/VFR ceilings will improve through the day. Lingering light rain and Light snow up north will end. Surface winds WNW 12-18 kts with gusts 25-30 kts, diminishing late day/early evening. //ATL Confidence...12Z Update... Medium to high confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 46 31 49 32 / 10 10 40 10 Atlanta 43 33 51 34 / 10 20 40 5 Blairsville 37 27 43 28 / 20 20 50 10 Cartersville 43 31 51 31 / 20 20 40 5 Columbus 48 35 57 38 / 20 20 30 10 Gainesville 42 31 46 32 / 20 20 50 10 Macon 50 34 56 36 / 20 10 20 5 Rome 42 31 51 30 / 20 20 40 5 Peachtree City 46 32 54 33 / 10 20 30 10 Vidalia 52 36 59 41 / 20 5 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Thiem LONG TERM....Deese AVIATION...BDL
Hazardous weather outlook, Feb 7, 4:57 AM EST, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 457 AM EST Fri Feb 7 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 457 AM EST Fri Feb 7 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Although the rain has ended across the area, flooding will continue on many of the creeks, streams and rivers across the area. A light rain and snow mix will be possible across far north Georgia early this morning, mainly in the higher terrain. In the higher elevations, accumulations of a trace up to a 1/2 inch of snow will be possible, with locally higher amounts around an inch across the highest ridgetops. For more information please refer to our Special Weather Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Light rain and snow mix will be possible across far north Georgia on Saturday morning, mainly in the higher terrain. A dusting to less than a half an inch will be possible for the Saturday system across the Northeast mountains. Additional moderate rainfall from multiple storm systems through the extended will exacerbate ongoing river flood issues. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, Feb 7, 10:51 AM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1051 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FLASH FLOOD 3 SW BLAIRSVILLE 34.85N 84.00W
02/06/2020 UNION GA EMERGENCY MNGR
MULTIPLE ROADS ALONG THE BLUE RIDGE HIGHWAY THAT WERE
COVERED IN FLOWING WATER.
&&
EVENT NUMBER FFC2000161
NLISTLocal storm report, Feb 7, 11:22 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1122 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 1 SE BLAINE 34.50N 84.54W
02/06/2020 PICKENS GA EMERGENCY MNGR
WATER OVER JORDAN ROAD.
&&
EVENT NUMBER FFC2000162
NLISTLocal storm report, Feb 7, 11:23 AM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 1 S TRION 34.53N 85.31W
02/06/2020 CHATTOOGA GA EMERGENCY MNGR
LARGE TREE DOWN NEAR THE INTERSECTION OF MAFFETT RD AND
HWY 27.
&&
EVENT NUMBER FFC2000163
TVLocal storm report, Feb 7, 11:25 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG 2 SW TRION 34.52N 85.33W
02/06/2020 CHATTOOGA GA EMERGENCY MNGR
LARGE TREE DOWN IN THE INTERSECTION OF HEARTLINE HILL
RD AND ROCKY HOLLOW RD.
&&
EVENT NUMBER FFC2000164
TVLocal storm report, Feb 7, 11:26 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1126 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 1 SSW HINTON 34.46N 84.59W
02/06/2020 PICKENS GA EMERGENCY MNGR
WATER OVER EVANS ROAD.
&&
EVENT NUMBER FFC2000165
NLISTLocal storm report, Feb 7, 11:29 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1129 AM EST FRI FEB 07 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD 1 ESE MARBLEHILL 34.42N 84.32W
02/06/2020 PICKENS GA EMERGENCY MNGR
WATER OVER OLD MILL WHITE ROAD.
&&
EVENT NUMBER FFC2000166
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 7:00 PM EST | River Flood Warning | FFC | Dooly | 32 hr |
| Feb 6, 7:16 PM EST | Special Weather Statement | FFC | Toombs | 29 min |
| Feb 6, 7:25 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 9 days |
| Feb 6, 7:47 PM EST | Special Weather Statement | FFC | Toombs | 28 min |
| Feb 6, 9:11 PM EST | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 62 hr |
| Feb 6, 10:21 PM EST | River Flood Warning | FFC | Taliaferro, Wilkes | 48 hr |
| Feb 6, 11:10 PM EST | River Flood Warning | FFC | Floyd | 17 days |
| Feb 6, 11:26 PM EST | River Flood Warning | FFC | Troup | 21 days |
| Feb 6, 11:58 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 20 hr |
| Feb 7, 12:55 AM EST | River Flood Warning | FFC | Newton, Rockdale | 30 hr |
| Feb 7, 1:15 AM EST | River Flood Warning | FFC | Cobb, Paulding | 14 hr |
| Feb 7, 6:01 AM EST | River Flood Warning | FFC | Monroe | 18 hr |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 3 days |
| Feb 7, 8:24 AM EST | River Flood Warning | FFC | Butts, Henry, Newton | 13 hr |
| Feb 7, 8:27 AM EST | River Flood Warning | FFC | Cherokee, Forsyth | 2 hr |
| Feb 7, 8:34 AM EST | River Flood Warning | FFC | Troup | 9 hr |
| Feb 7, 8:49 AM EST | River Flood Warning | FFC | Putnam | 21 hr |
| Feb 7, 9:43 AM EST | River Flood Warning | FFC | Floyd | 22 days |
| Feb 7, 11:01 AM EST | River Flood Warning | FFC | Pulaski | 35 hr |
| Feb 7, 11:02 AM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 7, 11:07 AM EST | River Flood Warning | FFC | Jefferson, Washington | 11 hr |
| Feb 7, 12:16 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 71 hr |
| Feb 7, 3:31 PM EST | River Flood Warning | FFC | Jones, Monroe | 8 hr |
| Feb 7, 3:47 PM EST | Winter Weather Advisory | FFC | Banks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more | 28 hr |
| Feb 7, 4:03 PM EST | River Flood Warning | FFC | Newton, Walton | 19 hr |
| Feb 7, 5:10 PM EST | River Flood Warning | FFC | Newton | 52 hr |
| Feb 7, 5:34 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 15 hr |
| Feb 7, 6:46 PM EST | River Flood Warning | FFC | Newton | 21 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.